New, Vintage, and Signed Blotter Art
Contribute $50 or more and get a piece of displayable
blotter art. These look great framed on the wall !
Worst High Ever
Modafinil
by Matt
Citation:   Matt. "Worst High Ever: An Experience with Modafinil (exp95375)". Erowid.org. Feb 20, 2019. erowid.org/exp/95375

 
DOSE:
T+ 0:00
400 mg oral Modafinil
  T+ 0:00 1 smoked Tobacco - Cigarettes
  T+ 0:20 400 mg oral Modafinil
  T+ 0:00   repeated smoked Tobacco - Cigarettes

BODY WEIGHT: 74 kg


[Erowid Note: The dose described in this report is very high, potentially beyond Erowid's 'heavy' range, and could pose serious health risks or result in unwanted, extreme effects. Sometimes extremely high doses reported are errors rather than actual doses used.]

Sorry for my english but I will try to do my best to relate my experience.

I'm Prescribed Modafinil 200mg per day because of my lack of energy and depression. Sincerely it works realy good, but yesterday I went straight home from my university and I was really bored with no plans and no homework. I decided to take 4 pills which is 800mg with an empty stomach.

I waited for 20 mins and some euphoria kicked in so after a cigarette I was feeling very funny and then I stupidly decided to take 4 more. Half and hour later I was feeling so cool like if I were on MDMA but less intense and the cigarettes started to make me more high and excited so I listened to my favorite music and the high was really getting more and more intense, the first effects after an hour were tics on my foot, constant tongue movement, raised heart rate, thirsstiness and dizzines.

I was still feeling fine but after another hour the tics were so damn intense to the point I was getting paranoia, I just wanted to stop because the good feeling in my stomach was getting annoying so I went to my room I laid down on my bed and I was kinda annoyed/high.

The worst thing is I couldn't sleep! This high lasted for hours I drank so much water that I wanted to vomit but I couldnt it wont let me, I was so scared of my heart rate, I tried to relax and not to be scared, that is the only way the heart rate can go down... then by a very long time (nightmare) the high came off slowly and I felt cold and tired the next day, I couldn't do anything just stay in bed with a horrible headache.

Exp Year: 2012ExpID: 95375
Gender: Male 
Age at time of experience: 19 
Published: Feb 20, 2019Views: 706
[ View as PDF (for printing) ] [ View as LaTeX (for geeks) ] [ Switch Colors ]
Modafinil (217) : Hangover / Days After (46), General (1), Alone (16)

COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.


Experience Vaults Index Full List of Substances Search Submit Report User Settings About Main Psychoactive Vaults